Journal of Differential Geometry

The integer valued SU(3) Casson invariant for Brieskorn spheres

Hans U. Boden, Christopher M. Herald, and Paul A. Kirk

Full-text: Open access

Abstract

We develop techniques for computing the integer valued SU(3) Casson invariant defined in [6]. Our method involves resolving the singularities in the flat moduli space using a twisting perturbation and analyzing its effect on the topology of the perturbed flat moduli space. These techniques, together with Bott-Morse theory and the splitting principle for spectral flow, are applied to calculate τSU(3)(Σ) for all Brieskorn homology spheres.

Article information

Source
J. Differential Geom., Volume 71, Number 1 (2005), 23-83.

Dates
First available in Project Euclid: 29 March 2006

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1143644312

Digital Object Identifier
doi:10.4310/jdg/1143644312

Mathematical Reviews number (MathSciNet)
MR2191768

Zentralblatt MATH identifier
1098.57008

Citation

Boden, Hans U.; Herald, Christopher M.; Kirk, Paul A. The integer valued SU(3) Casson invariant for Brieskorn spheres. J. Differential Geom. 71 (2005), no. 1, 23--83. doi:10.4310/jdg/1143644312. https://projecteuclid.org/euclid.jdg/1143644312


Export citation